# SDR AALA20150110004

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 78,506 hours, 21,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: GIRR003
- Condition: Broken
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR HANGING DOWN.  FOUND R4 DOOR GIRT BAR FWD SLIDER RETAINING SPRING BENT.  REPLACED R4 DOOR GIRT BAR IAW AMM 25-66-01.
